MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10015862
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report of an unknown issue was confirmed.Visual inspection of the set noted clear fluid inside the tubing throughout set.No damages or anomalies were observed.Functional and pressure testing confirmed leaking on the tubing sleeve below the drip chamber.Closer inspection under the magnification observed a pinhole leak in the center of tubing.The source of the customer¿s report was due to a small leak at the tubing sleeve below the drip chamber.The root cause of the leak was due to a manufacturing issue relating to overexpansion of the tubing sleeve during assembly.
 
Event or Problem Description
It was reported that the tubing set had an unknown issue.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8942842
Report Number9616066-2019-02430
Device Sequence Number2041358
Product Code FPA
UDI-Device Identifier10885403221866
UDI-Public10885403221866
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10015862
Device Catalogue Number10015862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1